# SDR 95ZZZX947

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1197Z
- Make and model: Amrgen AG5B
- Aircraft serial: 10023
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING OF WING RIB FROM WING SKIN FOUND DURING TROUBLESHOOTING FOR A FUEL LEAK IN LT WING FUEL TANK.  TOP SIDE DEBONDING AT RT WING, STA WS 161.25, ONE PLACE 2 INCHES LONG.  WS 112.5, TWO PLACES 3 AND 11 INCHES LONG.  WS 97, TWO PLACES 3 AND 14 INCHES LONG.  WS 49.5, ONE PLACE 3 INCHES LONG.
